Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Took pill after sex. Missed periods. Pregnancy test showing positive. Reason?

hi my gf tested her pregnancy n it turned out to be true in dat tube. but v had took ipill last month after having sex vth in 14 hours. after dat v had sex again after 3weeks n even dat time v too precautions tab but now its been 1 and half month but she didn t get her periods. she shud be getting it by 27th of last month. plz help
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thank you for using healthcare magic,
did your gf took second dose of i pill after 12hours after irst dose ..? and i pill is always not effective.. plus taking it frequently can hamper its effectivness and can cause hormonal imbalance.. next time use condom or oc. pills
get done beta hcg level in blood and ultrasound . these test will confirm pregnancy. if your ggf is pregnant dont worry abortion can be done just by pills as its early period.. be under super vision of gynecologist..
take care..
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor